# SDR DALA13020490127

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 78,543 hours, 34,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT BS 325, RBL 50 FOUND CORRODED. CORROSION REMOVED IAW SRM 51-10-02, REV 91.02. FOUND OUT OF LIMIT IAW SRM 53-00-51, FIG 101, REV 91.02. FLOOR SUPPORT TEE DAMAGED AREA CARRIED OUT REPAIR IAW SRM 53- 00-51, FIR 201, REPAIR 1.
